Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi, my doctior currently has me on gabapentine for my

hi, my doctior currently has me on gabapentine for my fibromyalgia, he cut me from 2-600 mg tabs 3 times a day to 1-800 mg 4 times a day. I started having the overwhelming feeling in my left toes like it's freezing it has now started in my left hand the ring and pinky fingers. My last 2 prescritions he cut me back one 800 mg a day. This feeling is all most unbearable is there another alternative medcation that will help me
Sat, 13 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi currently I am having back pains leg pains and my abdominal also has been hurting. I am in Spain I visited multiple of doctors including the gynecologist and they just told me maybe since my back hurts that s the reason why my legs and stomach hurts and I also had a sonogram type of test and the doctor didn t pick up anything. They gave me a drug called nolotil which is band in the U.S which scares me as well can you please help me figure out what is wrong with me

doctor1 MD

Hi I currently take GABAPENTIN 800 mg 3x/day for nerve pain. Psychiatrist just prescribed KLONOPIN 1 mg 3X/day. I just read that both medications are also used for seizures which I DO NOT suffer from. Considering that I am already taking the maximum dosage of GABAPENTIN for nerve pain n Fibromyalgia, should I be concerned taking both medications together?

doctor1 MD

Hi ,I have been taking Gabapentin 350 mg for 5 months. Prior to this taking 350 mg 3x per day.Currently also taking neurotryptiline 50 mg, and Nabumetone 750 mg 2x per day.Taking all meds to manage aggressive burning / nerve pain in my foot due to low back issues.We have started decreasing dose of Gabapentin from 350 mg to 200 mg for 1 week, and now down to 100 mg. Is it possible that this could be causing depression or low mood? Have felt very emotional & down and wondered if can be effect of the medication? I was experiencing anxiety with higher dose, and this is already much better. Appreciate any input you can offer.

Loading Online Doctors....